# SDR EISA97048

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD END OF OUTBOARD FORE FLAP BROKEN OFF.  REMOVED AND REPLACED END FITTING PER SRM 51-10-1.  (M)
